Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joga

7 Months Post-Accutane, Is It Coming Back?

Recommended Posts

So I ended my course in April...throughout summer my skin was fantastic, dont even recall getting a pimple, only problem is the redness from time to time and im still dealing with that. Ive noticed over the past month+, that red mark deposit like things (look like a pimple) forming on my skin in various places. I also notice that they dissapear sometimes a day later and no pimple ever forms. Not sure what these things are...My skin seems to be dry in different places and I never suffered from dryness ever even during accutane...ive also noticed that ive been flushing a bit once again, havent experienced this since early in my course. Any one have an idea of what this could be??? Im worried its the return of the acne. MAybe I need to exfoliate my face?

Edited by joga

Share this post


Link to post
Share on other sites

Congratz on the clear skin, I just finished my 6 month course 2 weeks ago, and still have some active pimples, I was real disapointed untill I looked at some pics I took pre accutane and I was like wow i dont even care about the spots my skin sucked!!

but as soon as I finished the next week my arms broke out in red rash, like little bumps, my ass litterally looked like i my facial acne decided to move from my face cheeks to my ass cheeks, and my rib cage had red dots that looked like pimples but were not inflamed and no white head.

All of these three things were different forms of eczema is what my derm said. Cetaphil just came out with this new stuff that he gave me, its OTC but he says theres no moisturizer on the market like it (besides like prescription cortizone creams that are really bad for you)

All of my places went away, if you use this stuff religiously (at least twice a day, you get used to it) after the first 3 days youll see results. Ill run upstairs and check the exact name..

Restoraderm it has the NEA seal on it (national eczema society) get it!

Share this post


Link to post
Share on other sites

I got rashes on my arms as well, went away as my course went on and I never get them anymore. Im thinking maybe the change in weather is effecting my skin a bit and it just needs to adapt to these changes.

I really want to try and combat the redness a bit more...my face is red at times than other times its just fine...any tips on combatting this redness??? I currently use Dove Sensitive Skin Facial Cleanser which ive been using for years now followed by Cetaphil Moisturizer...I only cleanse and moisturizer once a day (at night)...Think maybe I should switch up products or how often I use them???

*NOTE* not 100% sure but I think I suffer from Roscea...

Edited by joga

Share this post


Link to post
Share on other sites
I got rashes on my arms as well, went away as my course went on and I never get them anymore. Im thinking maybe the change in weather is effecting my skin a bit and it just needs to adapt to these changes.

I really want to try and combat the redness a bit more...my face is red at times than other times its just fine...any tips on combatting this redness??? I currently use Dove Sensitive Skin Facial Cleanser which ive been using for years now followed by Cetaphil Moisturizer...I only cleanse and moisturizer once a day (at night)...Think maybe I should switch up products or how often I use them???

*NOTE* not 100% sure but I think I suffer from Roscea...

Did you have redness before accutane??

Share this post


Link to post
Share on other sites

sure did...but I think it was due to all the products I used on my face over the years...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×